# SDR DL73S060246

- Difficulty date: April 3, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 59,424 hours, 45,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410219
- Condition: Cracked
- Location: Bs 664-678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGITUDINAL OVERWING FLOOR SUPPORT HAS CRACKS IN THE WEB AND LOWER CHORD.  A DOUBLER WAS INSTALLED TO REPAIR THE WEB AND A STRAP WAS INSTALLED TO REPAIR FLOOR SUPPORT.
